MAUDE Adverse Event Report: MDT Puerto Rico Operations Co, Med Rel CD HORIZON® SOLERA® VOYAGER¿ Spinal System; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MDT Puerto Rico Operations Co, Med Rel CD HORIZON® SOLERA® VOYAGER¿ Spinal System; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 55850047550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/27/2026
Type of Reportable Event Malfunction

Brand Name
CD HORIZON® SOLERA® VOYAGER¿ Spinal System
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50400576
Report Number2647346-2026-00466
Device Sequence Number13049411
Product Code NKB
UDI-Device Identifier00643169745360
UDI-Public(01)00643169745360(11)240515(10)H5956976
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K170679
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55850047550
Device Catalogue Number55850047550
Device Lot NumberH5956976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight225 LB